# SDR CALA2020021200409

- Difficulty date: February 10, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N27959
- Make and model: Boeing 787-9
- Aircraft serial: 36407
- Aircraft time: 21,790 hours, 1,973 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Broken
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L BUSTLE SECURING LATCH BROKEN. DOOR BUSTLE SUPPORT BRACKET BROKEN, MEL 5211N COMPLIED WITH. CS AND ROWS 35-41 DEF. EMERGENCY EXIT SIGNS, FLOOR PROX LIGHTS AND INFORMED 57 SEATS ARE NOT TO BE OCCUPIED ROWS 35-40 A,B,C,J,KL OBSCURED AND ALL OTHER MEL REQUIREMENTS HAVE BEEN COMPLIED WITH. EMERGENCY EXIT SIGNS ASSOCIATED WITH INOP DOOR HAVE BEEN NOC  DESK: 0787 NAME: JOHN  DATE: 09-FEB-20- OK TO DEFER DOOR 4L ENTRY DOOR PER MEL MEL 5211N COMPLIED WITH. REF LOG 4497147 COMPLIED WITH ECRA 2520-07572 INTERIM REPAIR AND DIP
